# SDR AALA20150506002

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 51,536 hours, 24,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT FWD EMER OVERWING EXIT LIGHTS INOPERATIVE.  CLEANED & ADJUSTED CONTACTS ON POWER SUPPLY WITH GOOD OPERATIONAL CHECKS.
